# SDR 2003UALA00606

- Difficulty date: August 1, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 43,630 hours, 23,838 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080407
- Part serial: 12055
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED ENROUTE WHEN WEATHER RADAR FAILED. TRANSCEIVER FAILED.  REMOVED AND REPLACED TRANSCEIVER.  FAILURE WAS CONFIRMED IN THE SHOP AS AN ANTENNA DRIVE FAILURE.
